# SDR AALA20100927TUL03

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 38,570 hours, 5,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT 31C MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT 31C.  OPS CHECK GOOD.
